MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number EUXHCP
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
This notification was opened for review due to an allegation of dreamstation auto cpap device reported that after four months from the purchase date, patient found the burn marks on the water tank's heat plate.The device was send to manufacturer service center (pil) for re-evaluation.If any additional information is received, a follow-up report will be filed.
 
Additional Manufacturer Narrative
This notification was previously opened for review due to an allegation of dreamstation auto cpap device reported that after four months from the purchase date, patient found the burn marks on the water tank's heat plate.The device was returned to the manufacturer for further evaluation.Pil visually inspected the device and the evaluation results stated that 2 water tanks with the end user alleging the original water tank had burn marks on it after 4 months of use and it also got burn marks on it.No other peripherals or accessories were returned with the device.Using a known good power supply power cord, device (etf3100684-001), and heated tube, pil confirmed power, airflow, heated tube heats, and the heater plate heats.Due to the device itself not being returned, pil could not retrieve error logs pertaining to the humidifier.Both water tanks returned we filled with distilled water and allowed to sit for a 3 hour period, with no leakage from the tanks observed.A heat test was performed on the known good device and heater plate to verify that the temperatures were within the required perimeters required per prd 2300159 (v26).Pil tech performed this test using an active-servo lung, extech infrared thermometer, and omega thermometer.The test results showed that the device and heater plate recorded temperatures within the threshold required during the 2 ½ hour test.During the investigation, pil observed: what appeared to be rust/corrosion on the water tank pan of both water tanks.A dust-like contaminant was observed on the water tanks, flip lid seal, flip lid, bottom enclosure, back panel, bottom panel, and heater plate.What appeared to be dried liquid spots with potential mineral deposits were observed on the water tanks.An unknown contaminant was observed on the water tank lift tray.Pil was not able to confirm the complaint, or address the symptoms specified.Section product udi in box h has been updated/corrected in this follow-up report.The affected products with field complaints alleging pe-pur foam degradation have undergone the establishment of complaint codes specifically identifying foam degradation, for dream station cpap/bipap series.A field correction action(2021-06-a) was initiated, and medical device recall letters were issued.A field action was initiated to replace pe-pur foam in affected products; degradation was added to the respective dfmeas and the risk management file that was current at the time ¿ er 2219697 v15 (nirvana risk management matrix) was updated to include hazards associated with foam degradation based on complaints analyzed through various health hazard evaluations (hhes).Risk tags ¿ degrad04, irrit05 reflected the safety risk assessment of design containing the affected pe-pur foam.These complaints were monitored and trended in accordance with the complaint trending procedures.If the complaints were determined to meet the criteria for escalation, they were escalated for risk assessment through the post market clinical escalation process.As of the date of submission for this report, there is no indication that complaints for the failure in question have led to unacceptable levels of severity or probabilities of harm, and therefore no further action will be pursued.

Brand Name
DREAMSTATION AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23981380
Report Number2518422-2026-000602
Device Sequence Number16107314
Product Code BZD
UDI-Device Identifier00606959023246
UDI-Public(01)00606959023246
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberEUXHCP
Device Catalogue NumberEUXHCP
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale